MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE

KARL STORZ SE & CO. KG C-MAC CONNECTING CABLE
Model Number 8403X
Medical Device Problem Codes Output Problem (3005); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was an issue with the connection between camera and screen.It freezes and then blacks out.It happened mid intubation.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the technical inspection confirmed the fault description reported by the customer.The following faults were identified: loose connection on the cable.The cause of the fault described by the customer and our technical investigation revealed that the cable was bent too sharply due to improper use during preparation or application, or possibly a device tower was driven over the cable, damaging the cable and causing a loose connection.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC CONNECTING CABLE
Common Device Name
C-MAC CONNECTING CABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22099031
Report Number9610617-2025-00931
Device Sequence Number7390176
Product Code CCW
UDI-Device Identifier04048551389225
UDI-Public04048551389225
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403X
Device Catalogue Number8403X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown